WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 VA-LCP CRVD COND PL/16 HOLE/336/LFT; PLATE, FIXATION, BONE
Back to Search Results |
| Model Number |
02.124.417 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Device report from synthes reports an event in the usa as follows: it was reported that on an unknown date 4.5 va curved condylar plate broke.Plate removal and revision surgery was done.Procedure outcome unknown.Patient consequence unknown.This complaint involves (1) device 4.5 va-lcp crvd cond pl/16 hole/336/lft.This is report 1 of 1 for complaint (b)(4).
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.(b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: product code: 02.124.417.Lot: 46p3190.Manufacturing site: (b)(4).Release to warehouse date: april 01, 2020.A manufacturing record evaluation was performed for the not sterile lot number, and no non-conformances were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.